The Naked Scientists

The Naked Scientists Forum

Author Topic: What are the side effects of using podophyllin on genital warts?  (Read 2968 times)

Offline makenzie88

  • First timers
  • *
  • Posts: 1
    • View Profile
I've just started using podophyllin to remove my genital warts,its working but my vagina is swollen am unable to walk, its so embarrassing. To those who have used it what really happens to the warts and how long does the swelling last.
« Last Edit: 17/05/2013 22:56:10 by chris »


Offline chris

  • Neilep Level Member
  • ******
  • Posts: 5295
  • Thanked: 61 times
  • The Naked Scientist
    • View Profile
    • The Naked Scientists
I would recommend that you have a low threshold for returning to, or at least discussing this situation with the clinic that prescribed or administered the podophyllin. It sounds like this should be checked, in case there is another infection with another agent, or some more severe reaction is developing. I have not come across such a dramatic response in my own practice and nor has my wife, who's a GP.


The Naked Scientists Forum


SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums